Volume 24,Issue 3,2004 Table of Contents

   
Other Issues:  
  

目录

Bayes Estimation of Causal Effect for a Counterfactural Model
  XU Jing and ZHENG Zhong-guo
  2004,24(3):381-387 [Abstract(2370)]  [View PDF]
  
A Note on the Laplacian Eigenvalues
  ZHANG Xiao-dong and LI Jiong-sheng
  2004,24(3):388-390 [Abstract(1079)]  [View PDF]
  
A Probabilistic Interpretation to Umbral Calculus
  SUN Ping and WANG Tian-ming
  2004,24(3):391-399 [Abstract(1696)]  [View PDF]
  
Regular Factor in Vertex Transitive Graphs
  OU Jian-ping and ZHANG Fu-ji
  2004,24(3):400-404 [Abstract(952)]  [View PDF]
  
Edge-Tenacity in Graphs
  WANG Zhi-ping,REN Guang and ZHAO Lian-chang
  2004,24(3):405-410 [Abstract(1297)]  [View PDF]
  
Some Relations on Generalizations of Injective Rings
  ZHAO Yu-e and DU Xian-neng
  2004,24(3):411-417 [Abstract(1005)]  [View PDF]
  
On the Existence of p-Blocks with a Given p-Group as Defect Group G
  WANG Li-zhong
  2004,24(3):418-420 [Abstract(900)]  [View PDF]
  
Perturbation Analysis for the Drazin Inverses of Bounded Linear Operators on a Banach Space
  CAI Jing and CHEN Guo-liang
  2004,24(3):421-429 [Abstract(1008)]  [View PDF]
  
On the Jacobi Elliptic Function Expansion Method
  CHEN Huai-tang and ZHANG Hong-qing
  2004,24(3):430-436 [Abstract(1070)]  [View PDF]
  
Strong Converse Inequality for Modified Szász Operators
  YANG Ru-yue,XIONG Jing-yi and CAO Fei-long
  2004,24(3):437-444 [Abstract(825)]  [View PDF]
  
A Trust-region Algorithm for Nonlinear Constrained Optimization Problem
  TONG Xiao-jiao and ZHOU Shu-zi
  2004,24(3):445-460 [Abstract(902)]  [View PDF]
  
Some Results on Instability of Yang-Mills Field of Submanifolds in Euclidean Space and Standard Sphere
  LI Xing-xiao and CAO Lin-fen
  2004,24(3):461-472 [Abstract(1121)]  [View PDF]
  
On Compact-Covering and Stratified Strong s -Mappings
  LIN Jin-jin and LI Ke-dian
  2004,24(3):473-477 [Abstract(1050)]  [View PDF]
  
Strong Summability with Weights for Cesàro Operator on n- Sphere
  HONG Yong
  2004,24(3):478-482 [Abstract(1038)]  [View PDF]
  
K -Very Convex Space and K -Very Smooth Space
  XIAN Jun and LI Yong-jin
  2004,24(3):483-492 [Abstract(1666)]  [View PDF]
  
A Class of Discrete Type Bellman-Bihari Inequalities and Their Application
  GAO Qing-ling
  2004,24(3):493-499 [Abstract(940)]  [View PDF]
  
Hermitian Matrix Equation
  YANG Chang-lan and WANG Long-bo
  2004,24(3):500-502 [Abstract(1182)]  [View PDF]
  
Additive Maps Preserving Group Inverses of Matrics over Fields
  BU Chang-jiang and CAO Chong-guang
  2004,24(3):503-507 [Abstract(1019)]  [View PDF]
  
Some Sufficient Conditions for Jacobson's Conjecture
  CHEN Liang-yun and ZHANG Yong-zheng
  2004,24(3):508-512 [Abstract(1071)]  [View PDF]
  
The Decomposition of Infinite Matrices on a Division Ring
  ZHU Chang-jie and CHEN Guo-long
  2004,24(3):513-519 [Abstract(861)]  [View PDF]
  
A Class of Graceful Graphs
  YANG Yuan-sheng,RONG Qing and XU Xi-rong
  2004,24(3):520-524 [Abstract(1311)]  [View PDF]
  
The Spectrum of Simple Self-Converse DTS(ν,λ)
  TIAN Zi-hong and KANG Qing-de
  2004,24(3):525-540 [Abstract(2086)]  [View PDF]
  
The Second Largest Eigenvalue of Trees
  TAN Shang-wang and GUO Ji-ming
  2004,24(3):541-548 [Abstract(1600)]  [View PDF]
  
On Implication Algebras Based on Lattices and Their Dual Algebras
  ZHU Yi-quan
  2004,24(3):549-555 [Abstract(987)]  [View PDF]
  
Analytic Function Represented by Dirichlet Series of Complex Exponents
  DENG Guan-tie
  2004,24(3):556-558 [Abstract(1042)]  [View PDF]
  
The Boundary Nevanlinna-Pick Interpolation In the Class S[a,b]
  WU Hua-zhang
  2004,24(3):559-568 [Abstract(1099)]  [View PDF]
  
A Review of Kuang's Book "Applied Inequalities"(3rd Edition)
  HSU L. C.
  2004,24(3):569-570 [Abstract(2473)]  [View PDF]